Custom Search

Selasa, 16 Desember 2008

LIBIDO


___________________________LIBIDO

Testosterone is one of the factors that affect libido. Sometimes added testosterone in the form of a cream or implant is suggested. This is not recommended by the TGA for use in women as extensive scientific data is not available. It is essential that sensitive testosterone blood levels are monitored regularly to make sure that the dose does not increase beyond the “normal” female levels. Male type side effects such as deep voice and enlarged clitoris could occur.
Because libido is dependant on so many things it is worth paying attention to them. These include what we think of our partner (if we have one), our own body image, what’s going on in our lives and our past experiences with sex. There are many good books available and a consultation with your GP or a psychologist may help.
The area of wellbeing and libido is very complex and research tells us these are likely to be influenced by psychological factors more than testosterone. A woman's individual situation, her relationship status and satisfaction, her past experience of problems and whether she is experiencing anxiety and or depression are important influences for example. As with any treatment options including hormone and testosterone therapy it is important for each woman to explore her own needs, her thoughts and experiences and seek a range of qualified opinions from reputable sources.
The average age at menopause (‘the last period’) in Australian women is 51 years, however a few women continue to have periods up until their late 50s. Perimenopause proceeds menopause for a time course of some years and is a time of variable hormone levels such that there may be sporadic symptoms such as hot flushes and night sweats in addition to erratic periods. You are currently perimenopausal, however, if you have more than 12 months between periods you would be postmenopausal and if then experiencing bleeding should see your doctor for appropriate investigations to be organised, such as an ultrasound of the uterus and ovaries to make sure there is no abnormality present that is causing the bleeding.

Libido tends to be lowered in some women at the menopause or perimenopause. There are many reasons for this and some women may improve with a trial of hormone therapy or even with use of vaginal oestrogen or vaginal moisturisers to improve vaginal dryness. Again this is an important question to discuss further with your doctor.

It is very hard to have desire if you have experienced pain through a dry vagina or you might be exhausted from menopause symptoms, more moody, frustrated by all the changes or you may not want to be touched as much either. If symptoms are impacting on your libido then the first thing you can do is seek help for these. It can be helpful to know that it is actually okay to decide to have sex even though the desire is not there like it used to particularly as you sound like you have a good relationship with your husband. Deciding to have sex for the good will of the relationship or because it actually feels nice when you get started may be the incentive for sex at the moment rather than having the desire that you used to. Lubricants can be important at this time also as many women don’t feel as aroused during menopause and therefore don’t attempt sex.

is difficult to answer this question without knowing why you have been put on testosterone. Based on your question it seems that you feel it is because of menopause. Libido is a complex thing and is influenced by many factors including a woman’s lifestyle, relationship status and satisfaction, physical factors such as medications, illness and hormones, mood status and past experiences of sex. Research on testosterone in women for low libido has been mixed and inconclusive. If other factors are responsible for your low libido then it would be important to understand their influence and then maybe libido will return before menopause ends and without the use of testosterone.

ibido is sexual desire and some people will have the desire for sexual activity into their 80s and even 90s. It is very individual and differs depending on physical things like illness, hormones, relationship satisfaction, past experience and who we are.

he first thing is to treat the physical pain so please see your doctor or a gynaecologist to see if there are any other physical reasons for the pain if the cream is not working. You may be in a pain cycle where you are worried it will hurt, you tense up and think this is going to hurt and because you are so tight it does hurt. Relaxation exercises and lubricants can be helpful. It is very hard to have desire if you have experienced pain but there may be other reasons for not wanting sex - you might be exhausted from menopause symptoms, more moody, frustrated by all the changes or you may not want to be touched as much either. Your relationship sounds good so maybe go with your husband to the doctor. If you think this is more psychological see a counsellor together. You may have to go for only one or two sessions.

The Jean Hailes Foundation for Women's Health


Q. HRT treatment assist with the weight gain that occurred around 4 years ago with the onset of symptoms. The weight gain appears to be significantly fluid retention.
HRT does not make a difference (neither an increase nor a decrease) to weight. Bloating due to fluid retention that comes and goes can be an hormonal effect and usually settles down once menopause is established.
Q. Is it better to be underweight rather than a little on the heavier side at menopause as we have heard that some of the hormones are stored in adipose tissue
A little oestrogen is made in adipose tissue, but how women experience symptoms does not seem to be affected markedly by our weight. However our overall health will benefit by being in the correct weight range.
Q. In regard to weight gain, does the metabolism slow and then settle once you've been through menopause and does it improve or can we help improve metabolism?
Most, thought not all, women put on weight in midlife. This is probably due to metabolic changes as well as lifestyle changes. Being physically active, including doing some resistance work and eating sensibly is the bottom line.
Q. I am terrified that I'll put on weight if I go on hormones
Women commonly experience a weight gain of around five kilograms in midlife. Gaining weight specifically from hormone therapy, however, is uncommon. This may occur temporarily when starting treatment, but it is usually from fluid retention and is related to the body readjusting to changing hormone levels. Regular exercise and a well-balanced diet will help to control weight and will help to reduce the risk of heart disease and osteoporosis, as well as having a range of other beneficial effects.

Tidak ada komentar:

Ihwayuda Translator